# SDR SWIA201541445

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 24,556 hours, 15,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT & RT BLEED DUCT WARNING AFTER TAKEOFF.  CREW FOLLOWED QRH, EMERGENCY DEPRESSURIZATION, MASKS DID NOT DROP, NO EMERGENCY DECLARED.  REPLACED 1 CLAMP & BOOT ON LT SIDE AND RESECURED CLAMP & BOOT ON RT SIDE.  OPS & LEAK CHECKS GOOD.
